Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do cortisone shots have milk in them?

do cortizone shots have milk in them I m 34 years old.I weigh 118 pounds. I m allergic to milk,wheat, eggs,peanuts and strawberries. The doctor gave me a cortizone shot and has me taking prednisone.AS of during the night my face is really itching, and I ve gotten new pain in area below my stomach... I just need to know if cortizone shots have lactose in them. I did find out the prednisone has lactose, and so I m stopping it...Please answer my question,,
Wed, 14 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Both would be expected to have small amounts of lactose, but not enough to cause a problem. Lactose intolerance is not an allergy, but an inability to process lactose - small amounts will go unnoticed by the human body. Itching and rashes can occur with any steroid use, and is a mild form of acne, rather than an allergic reaction.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prednisone


Do cortisone shots have milk in them?

Hi, Both would be expected to have small amounts of lactose, but not enough to cause a problem. Lactose intolerance is not an allergy, but an inability to process lactose - small amounts will go unnoticed by the human body. Itching and rashes can occur with any steroid use, and is a mild form of acne, rather than an allergic reaction. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist